Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#287354] of James H. Nolen

Papers Published

  1. Nolen, J, An invariance principle for random traveling waves in one dimension, Siam Journal on Mathematical Analysis, vol. 43 no. 1 (2011), pp. 153-188, ISSN 0036-1410 [pdf], [doi]
    (last updated on 2018/10/14)

    We consider solutions to a nonlinear reaction diffusion equation when the reaction term varies randomly with respect to the spatial coordinate. The nonlinearity is either the ignition nonlinearity or the bistable nonlinearity, under suitable restrictions on the size of the spatial fluctuations. It is known that the solution develops an interface which propagates with a well-defined speed in the large time limit. The main result of this article is a functional central limit theorem for the random interface position. Copyright © 2011 by SIAM.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320